MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-35-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Intra-operatively, the inferior glenoid was fractured during reaming with the k-wire in place.Fixation was achieved with baseplate screws.The surgeon used intra-op stabilization to resolve event and the case report indicated that it is definitely not related to the device(s) but is definitely related to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-31-36 - glenosphere, 36mm: b033383.320-35-02 - small superior augment glenoid plate: b005369.322-10-00 - humeral adapter tray, +0: a924190.322-36-00 - 145-deg pe 36mm hum liner +0: b057760.320-15-05 - eq rev locking screw: a960713.320-20-00 - eq reverse torque defining screw kit: b068998.320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: s314758.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: s525843.320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm: s499963.320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: 6403736.315-35-00 - glnd kwire: b053731.315-35-00 - glnd kwire: b053732.315-35-00 - glnd kwire: b054305.531-20-00 - shldr gps rvrs drill kit: a180021.531-78-20 - shouldr gps hex pins kit: a786943.A10012 - gps implant kit v2: 02000624060.300-01-11 - equinoxe, humeral stem primary, press fit 11mm: a968242.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, d6a, h4, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during reaming.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL SUPERIOR AUGMENT GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19630182
Report Number1038671-2024-02200
Device Sequence Number8563255
Product Code KWT
UDI-Device Identifier10885862534873
UDI-Public10885862534873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age80 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceWhite